# SDR HNAA2019092500286

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 36,266 hours, 31,932 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SPOILER FAIL MESSAGE ON TAXI OUT. FIX: T/S PER FIM 27-63-00-810-802-A. NO RELEVANT MESSAGES DISPLAYED AT THIS TIME. SUSPECT A TRANSITORY CONDITION. OK FOR SERVICE.
